# SDR 06FDEA1284

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOC, LT HORIZ STAB REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIRED IAW EA 6-5510-97564 DUE TO EXISTING REPAIR MATERIAL NOT PER A310-200 55-12-12.
